# SDR CA070918004

- Difficulty date: September 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 10,906 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 1018200363
- Condition: Broken
- Location: Nlg Ww
- Part time: 11,317 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AC WAS ON A RETURN LEG . UPON SELECTING THE LANDING GEAR TO THE DOWN POSITION, THERE WAS NO INDICATION OF A DOWN AND LOCKED NOSE AS WELL AS THE (IN TRANSIT LIGHT) REMAINED ON IN THE GEAR HANDLE. THE CREW CARRIED OUT AN EMERGENCY LOWERING AND STILL NO DOWN AND LOCKED INDICATION FOR THE NOSE. AT THIS TIME A (FLY BY) THE TOWER CONFIRMED THE NOSE GEAR HAD EXTENDED. AN EMERGENCY LANDING WAS CARRIED OUT WITHOUT INCIDENT. MAINTENANCE DISCOVERED THAT THE BRACKET P/N 101-820036-3, WHICH HOLDS THE NOSE LANDING GEAR DOWN, MICROSWITCH HAD BROKEN AND CAUSED THE PROBLEM. THE BRACKET WAS REPLACED WITH A SERVICEABLE UNIT AND THE MICROSWITCH ADJUSTED. SEVERAL GEAR SWINGS WERE CARRIED OUT THE SYSTEM CHECKED SERVICEABLE. THE BRACKET WAS ORIGINAL EQUIPMENT AND METAL FATIGUE IS SUSPECTED. (TC NR 20070918004)
